Header

UZH-Logo

Maintenance Infos

Atomic and subatomic decompositions in anisotropic function spaces


Farkas, W (2000). Atomic and subatomic decompositions in anisotropic function spaces. Mathematische Nachrichten, 209:83-113.

Statistics

Citations

Dimensions.ai Metrics
30 citations in Web of Science®
30 citations in Scopus®
64 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2000
Deposited On:24 Oct 2014 11:50
Last Modified:19 Feb 2018 22:23
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0025-584X
OA Status:Closed
Publisher DOI:https://doi.org/10.1002/(SICI)1522-2616(200001)209:1<83::AID-MANA83>3.3.CO;2-T
Official URL:http://www.math.ethz.ch/~farkas/research/F_Atoms.pdf
Other Identification Number:merlin-id:4436

Download

Full text not available from this repository.
View at publisher

Get full-text in a library